MathSciNet Relay Station
MathSciNet bibliographic data
MR2736166 (2012c:57001) 57M07 (20F28)
Hatcher, Allen; Wahl, Nathalie Stabilization for mapping class groups of 3-manifolds. Duke Math. J. 155 (2010), no. 2, 205–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement